Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Child has swollen cheeks and purple color spots on tongue. Had viral infection. Reason?

i took my4 year old daughter to doctors on thursday night and they told me she had a viral infection. she also keeps getting red cheeks that come and go but the doctor said this was normal. today i have noticed her cheeks look slightly swollen and her tongue has gone a dark red/purple colour full of clear spots on it. the spots towards the back of her tongue seen bigger then the front ones. is this normal or something else?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
The reason for her tongue getting red like a strawberry could be because
1)Vitamin Deficiency
2)Geographical tongue which is harmless
3)Scarlet fever
4)Kawasaki disese.
Out of the above, scarlet and kawasaki can be a little troblesome and require antibiotics .So i think discuss with her pediatrician and let him examine her as soon as possible for further management.
take care.
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor